# SDR USAAF98094

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11283
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00534800
- Condition: Inoperative
- Location: Row 15
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - MAINTENANCE FOUND THE CEILING EMERGENCY/STANDBY LIGHT INOPERATIVE AT ROW 15.  REPLACED THE LIGHT ASSEMBLY.  (M)
